# SDR C2XA01IA422

- Difficulty date: December 20, 2001
- Submitted: December 24, 2001
- Operation: Air carrier
- Aircraft: N14830
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 184
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: D22924010
- Condition: Failed
- Location: Rt. Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLL-  AFTER TAKEOFF,THE RIGHT MAIN GEAR WOULD NOT RETRACT.  THE GREEN SYSTEM PRESSURE GAUGE FLUCTUATED ALONG WITH THE GEAR UNSAFE INDICATIONAS WELL AS A LOUD BANGING/RATTLING FROM THE RIGHT SIDE OF AIRCRAFT.  FLIGHT CONTINUED AT 160 KIAS WITH DOWN and THREE (3) GREEN INDICATION.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  IAH-  MAINTENANCE REMOVED AND REPLACED THE RIGHT MLG UPLOCK PROX SWITCH, PERFORMED A OPERATIONAL CHECK OF THE LANDING GEAR,NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APROVED FOR RETURN TO SERVICE.
